# SDR CALA2025032503167

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 104,780 hours, 24,779 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLIDE EICAS MSG ON FINAL APP ON ARRIVAL HAD NO MSG SHOWN BUT HAD INTERMITTENT S10374 FAULT, NO PREVIOUS HISTORY, PERFORMED PSEU TARGET TEST, TEST PASSED. AND NOMORE FAULT ON PSEU.
